# SDR COMA0560167

- Difficulty date: March 11, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 17,626 hours, 16,901 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ANGLE ON FS 280.00.  REPAIRED IAW REO 601R-53-11-136 AND EO 10-5310-00587.
